Meds, Mind, Body & Benefits > Lipodystrophy & Metabolic Problems

bye butt and the thing everyone USED to compliment me on

(1/1)

shadowfluid:
Vain title, I know.

I'm a dancer and have always had a great butt. It started to thin dramatically in the past year and my friends are even commenting on it. So embarassing and I can't stop thinking about it. I am soo in tune with my body and definitely know this is unusual. My jeans seem like they are falling off of me gradually and I always have to wear a belt - I've never worn a belt before.

I'm 31, have been dancing for the past 10 years, and have been on Reyataz, Norvir, and Truvada for four years now. I don't have Body Dysmorphic Disorder either which I know was discussed on here in the past as causing someone to have a distorted view of their body but - four years on meds...maybe I shouldn't be so surprised.

I know my combo is the LEAST likely combo to cause this and I'm afraid to bring it up to my doc because I know he'll think I'm crazy and my concerns aren't valid and I'm "jumping to conclusions."  Perhaps I haven't been reading enough on the topic because it hasn't affected me that much - but now things are changing and they are happening gradually but they are significant enough to notice.

Somebody tell I'm not thinking clearly or logically but the evidence is in the jeans, the mirror, and in my friends' comments. I have documented the changes in pictures and they are there. I don't have fat loss in my arms or face; just my butt.

I mean, my numbers are great, no side effects besides a little yellowing of the skin (I look tanner when that happens thank god), some truvada room-clearing gas from time-to-time but that's about it.  I guess I'm shocked and really wanted to believe my combo was safe from this...and what some moderaters have said in the past, that reyataz is VERY safe and I shouldn't be worried but...I am.

mecch:

--- Quote from: shadowfluid on May 09, 2012, 12:31:26 AM ---
I know my combo is the LEAST likely combo to cause this and I'm afraid to bring it up to my doc because I know he'll think I'm crazy and my concerns aren't valid and I'm "jumping to conclusions."  Perhaps I haven't been reading enough on the topic because it hasn't affected me that much - but now things are changing and they are happening gradually but they are significant enough to notice.


--- End quote ---
By all means, bring this up with your doctor. Since you have pics, too.  Your doctor should take your concern seriously and investigate. That's the doctor's job. He/she is not going to think your fears are ridiculous and dismiss them.  If he/she does, you need a new doctor to investigate and explain and help you come to terms with either a fear or a real situation.

burstnbloom:
I have had the same issue..butt is gone. I have changed regimens and nothing has changed the loss of the butt. I am trying butt exercises to see if this will help to bring back some of the shape. good luck

Navigation

[0] Message Index

Go to full version